Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Edge-pancyclicity and Hamiltonian laceability of the balanced hypercubes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 189, 期号: 2, 页码: 1393-1401
Authors:  Xu, Min;  Hu, Xiao-Dong;  Xu, Jun-Ming
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
cycles  balanced hypercubes  hypercubes  edge-pancyclicity  Hamiltonian laceability  
Edge-pancyclicity of Mobius cubes 期刊论文
INFORMATION PROCESSING LETTERS, 2005, 卷号: 96, 期号: 4, 页码: 136-140
Authors:  Xu, M;  Xu, JM
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
combinatorial problems  cycles  Mobius cubes  hypercubes  pancyclicity  edge-pancyclicity